# SDR UPS06M48194

- Difficulty date: September 14, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 1278 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADDER CELL COMPT AT STA 1278.00 S-38R FOUND WEB SUPPORT FITTING CRACKED.  REMOVED ATTACHED SUPPORT AND FASTENER ON FITTING PER SRM 51-31-01 V.II R .35.ANGLE P/N:AYB7035-12 M/F EXTRUDED 'T' P/N:S1362783 IAW DOUGLAS DWG AYB7035.FPI C/O PER DPS4.707 R.AW ON FAB ANGLE FOUND NO CRACK EVIDENT.  ITEM INSPECTED,OK TO INSTALL.  NEW ANGLE INSTALLED PER DWG AYB7035 AND SRM 51-3 1-01 V.II R.38.  REINSTALLED REWORK AREA PARTS PER SRM 51-31-01 V.II R.38.
